# SDR UIEA2017070501111

- Difficulty date: July 2, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 80,423 hours, 15,467 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A146721
- Part serial: GH1969
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE DEPLOYED.  REMOVED AND REPLACED THE SLIDE IAW AMM 25-69-01, STEP 1-6.
